Extensions of maps to Moore spaces

Jerzy Dydak, Michael Levin

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


We show that a Moore space M(ℤm, 1) is an absolute extensor for finite-dimensional metrizable spaces of cohomological dimension at most one with respect to the group ℤm. Applications of this result are discussed.

Original languageEnglish
Pages (from-to)981-1000
Number of pages20
JournalIsrael Journal of Mathematics
Issue number2
StatePublished - 27 Apr 2015

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Extensions of maps to Moore spaces'. Together they form a unique fingerprint.

Cite this